# SDR ABXA010420

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,032 hours, 24,665 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RECEIVED RED GEAR UNSAFE LIGHT ILLUMINATION WITH UNSAFE LIGHT ILLUMINATED WITH GEAR UP.  RAN ABNORMAL PROCEDURES AND RECEIVED RIGHT MAIN LANDING GEAR DOOR NOT LATCHED LIGHT MOMENTARILY THEN RIGHT MAIN LANDING GEAR DOOR LIGHT WENT OUT ACCOMPANIED BY RED GEAR UNSAFE LIGHT GOING OUT.  THEN DURING DESCENT, RECEIVED ABOVE INDICATION AGAIN.  COMPLIED WITH ADJ/TEST OF MAIN GEAR DOOR CLOSED PROXIMITY SWITCH.  FOUND RIGHT GEAR DOOR PROXIMITY SWITCH TO BE MALFUNCTIONING.  REPLACED GEAR DOOR CLOSED PROXIMITY SWITCH IAW DC-8 MM 32-60-00-2.  COMPLIED WITH ADJ/TEST OF MAIN GEAR DOOR CLOSED PROXIMITY SWITCH AGAIN.  SYSTEM OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
